# SDR YENA2021010400006

- Difficulty date: December 29, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 79,764 hours, 29,879 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACKS FOUND DURING INSPECTION SB A320-53-1254.  REPAIRED PER SB A320-53-1263 & FLIGHTSTAR EA 20046 & RDAS 80854592/003/2020.
